Works matching DE "SEMILINEAR elliptic equations"
Results: 767
Compactness and existence results for quasilinear elliptic problems with singular or vanishing potentials.
- Published in:
- Analysis & Applications, 2021, v. 19, n. 5, p. 751, doi. 10.1142/S0219530521500020
- By:
- Publication type:
- Article
An interpolation method for the optimal control problem governed by the elliptic convection–diffusion equation.
- Published in:
- Numerical Methods for Partial Differential Equations, 2022, v. 38, n. 2, p. 137, doi. 10.1002/num.22625
- By:
- Publication type:
- Article
Superconvergence analysis of a nonconforming finite element method for monotone semilinear elliptic optimal control problems.
- Published in:
- Numerical Methods for Partial Differential Equations, 2020, v. 36, n. 6, p. 1405, doi. 10.1002/num.22479
- By:
- Publication type:
- Article
Finding multiple solutions to elliptic systems with polynomial nonlinearity.
- Published in:
- Numerical Methods for Partial Differential Equations, 2020, v. 36, n. 5, p. 1074, doi. 10.1002/num.22465
- By:
- Publication type:
- Article
A Discontinuous Interpolated Finite Volume Approximation of Semilinear Elliptic Optimal Control Problems.
- Published in:
- Numerical Methods for Partial Differential Equations, 2017, v. 33, n. 6, p. 2090, doi. 10.1002/num.22181
- By:
- Publication type:
- Article
Adaptive Pseudo-Transient-Continuation-Galerkin Methods for Semilinear Elliptic Partial Differential Equations.
- Published in:
- Numerical Methods for Partial Differential Equations, 2017, v. 33, n. 6, p. 2005, doi. 10.1002/num.22177
- By:
- Publication type:
- Article
Convergence analysis of some first order and second order time accurate gradient schemes for semilinear second order hyperbolic equations.
- Published in:
- Numerical Methods for Partial Differential Equations, 2017, v. 33, n. 1, p. 5, doi. 10.1002/num.22068
- By:
- Publication type:
- Article
Analytic regularity and solution approximation for a semilinear elliptic partial differential equation in a polygon.
- Published in:
- Calcolo, 2024, v. 61, n. 1, p. 1, doi. 10.1007/s10092-023-00562-0
- By:
- Publication type:
- Article
Adaptive fixed point iterations for semilinear elliptic partial differential equations.
- Published in:
- Calcolo, 2019, v. 56, n. 3, p. N.PAG, doi. 10.1007/s10092-019-0321-8
- By:
- Publication type:
- Article
On the Dirichlet problem generated by the Maz'ya-Sobolev inequality.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2014, v. 49, n. 1/2, p. 369, doi. 10.1007/s00526-012-0586-0
- By:
- Publication type:
- Article
Erratum to: Existence and concentration of positive solutions for semilinear Schrödinger-Poisson systems in $${\mathbb{R}^{3}}$$.
- Published in:
- 2013
- By:
- Publication type:
- Correction Notice
Existence and concentration of positive solutions for semilinear Schrödinger-Poisson systems in $${\mathbb{R}^{3}}$$.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2013, v. 48, n. 1/2, p. 243, doi. 10.1007/s00526-012-0548-6
- By:
- Publication type:
- Article
Stationary solutions of the nonlinear Schrödinger equation with fast-decay potentials concentrating around local maxima.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2013, v. 47, n. 1/2, p. 243, doi. 10.1007/s00526-012-0518-z
- By:
- Publication type:
- Article
Normal boundary-value problems for semilinear elliptic systems in weight spaces of generalized functions.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 187, n. 5, p. 583, doi. 10.1007/s10958-012-1085-8
- By:
- Publication type:
- Article
Fully nonlinear stochastic and rough PDEs: Classical and viscosity solutions.
- Published in:
- Probability, Uncertainty & Quantitative Risk, 2020, v. 5, n. 1, p. N.PAG, doi. 10.1186/s41546-020-00049-8
- By:
- Publication type:
- Article
Fractional semilinear Neumann problem with critical nonlinearity.
- Published in:
- Turkish Journal of Mathematics, 2023, v. 47, n. 6, p. 1715, doi. 10.55730/1300-0098.3458
- By:
- Publication type:
- Article
An improved Trudinger--Moser inequality and its extremal functions involving L<sup>p</sup> -norm in R².
- Published in:
- Turkish Journal of Mathematics, 2020, v. 44, n. 4, p. 1902, doi. 10.3906/mat-1907-24
- By:
- Publication type:
- Article
Strictly Semi-linear Automorphisms.
- Published in:
- Princeton Annals of Mathematics Studies, 2015, n. 190, p. 259
- By:
- Publication type:
- Article
Almost periodic solutions for some semilinear singular difference equations.
- Published in:
- Journal of Difference Equations & Applications, 2018, v. 24, n. 1, p. 138, doi. 10.1080/10236198.2017.1397142
- By:
- Publication type:
- Article
Existence of global solutions of a nonautonomous semilinear equation with varying reaction.
- Published in:
- Stochastic Models, 2023, v. 39, n. 1, p. 219, doi. 10.1080/15326349.2021.2005628
- By:
- Publication type:
- Article
Existence and multiplicity of positive solutions for a class of semilinear elliptic system with nonlinear boundary conditions.
- Published in:
- Journal of Linear & Topological Algebra, 2016, v. 5, n. 1, p. 1
- By:
- Publication type:
- Article
TWO-SIDED APPROXIMATIONS METHOD BASED ON THE GREEN’S FUNCTIONS USE FOR CONSTRUCTION OF A POSITIVE SOLUTION OF THE DIRICHLE PROBLEM FOR A SEMILINEAR ELLIPTIC EQUATION.
- Published in:
- Radio Electronics, Computer Science, Control, 2021, n. 3, p. 26, doi. 10.15588/1607-3274-2021-3-3
- By:
- Publication type:
- Article
ERROR ANALYSIS FOR GLOBAL MINIMA OF SEMILINEAR OPTIMAL CONTROL PROBLEMS.
- Published in:
- Mathematical Control & Related Fields, 2018, v. 8, n. 1, p. 195, doi. 10.3934/mcrf.2018009
- By:
- Publication type:
- Article
OPTIMAL CONTROL OF A NON-SMOOTH SEMILINEAR ELLIPTIC EQUATION.
- Published in:
- Mathematical Control & Related Fields, 2018, v. 8, n. 1, p. 247, doi. 10.3934/mcrf.2018011
- By:
- Publication type:
- Article
SECOND-ORDER NECESSARY CONDITIONS FOR OPTIMAL CONTROL OF SEMILINEAR ELLIPTIC EQUATIONS WITH LEADING TERM CONTAINING CONTROLS.
- Published in:
- Mathematical Control & Related Fields, 2018, v. 8, n. 1, p. 57, doi. 10.3934/mcrf.2018003
- By:
- Publication type:
- Article
ON THE EXISTENCE OF OPTIMAL CONTROL FOR SEMILINEAR ELLIPTIC EQUATIONS WITH NONLINEAR NEUMANN BOUNDARY CONDITIONS.
- Published in:
- Mathematical Control & Related Fields, 2017, v. 7, n. 3, p. 493, doi. 10.3934/mcrf.2017018
- By:
- Publication type:
- Article
Maximal regularity for semilinear non-autonomous evolution equations in temporally weighted spaces.
- Published in:
- Arabian Journal of Mathematics, 2022, v. 11, n. 3, p. 539, doi. 10.1007/s40065-022-00390-0
- By:
- Publication type:
- Article
Nonlocal fractional system involving the fractional p, q-Laplacians and singular potentials.
- Published in:
- Arabian Journal of Mathematics, 2022, v. 11, n. 3, p. 497, doi. 10.1007/s40065-022-00382-0
- By:
- Publication type:
- Article
Lane-Emden equations perturbed by nonhomogeneous potential in the super critical case.
- Published in:
- Advances in Nonlinear Analysis, 2022, v. 11, n. 1, p. 128, doi. 10.1515/anona-2020-0129
- By:
- Publication type:
- Article
On the moving plane method for boundary blow-up solutions to semilinear elliptic equations.
- Published in:
- Advances in Nonlinear Analysis, 2019, v. 9, n. 1, p. 1, doi. 10.1515/anona-2017-0221
- By:
- Publication type:
- Article
Ground state solutions for a semilinear elliptic problem with critical-subcritical growth.
- Published in:
- Advances in Nonlinear Analysis, 2019, v. 9, n. 1, p. 108, doi. 10.1515/anona-2017-0170
- By:
- Publication type:
- Article
Exact behavior around isolated singularity for semilinear elliptic equations with a log-type nonlinearity.
- Published in:
- Advances in Nonlinear Analysis, 2019, v. 8, n. 1, p. 995, doi. 10.1515/anona-2017-0261
- By:
- Publication type:
- Article
Uniqueness and comparison principles for semilinear equations and inequalities in Carnot groups.
- Published in:
- Advances in Nonlinear Analysis, 2018, v. 7, n. 3, p. 313, doi. 10.1515/anona-2017-0164
- By:
- Publication type:
- Article
A concrete realization of the slow-fast alternative for a semilinear heat equation with homogeneous Neumann boundary conditions.
- Published in:
- Advances in Nonlinear Analysis, 2018, v. 7, n. 3, p. 375, doi. 10.1515/anona-2016-0171
- By:
- Publication type:
- Article
Harnack inequality for non-divergence structure semi-linear elliptic equations.
- Published in:
- Advances in Nonlinear Analysis, 2018, v. 7, n. 3, p. 259, doi. 10.1515/anona-2016-0050
- By:
- Publication type:
- Article
Very large solutions for the fractional Laplacian: Towards a fractional Keller-Osserman condition.
- Published in:
- Advances in Nonlinear Analysis, 2017, v. 6, n. 4, p. 383, doi. 10.1515/anona-2015-0150
- By:
- Publication type:
- Article
Existence and asymptotic behavior of ground state solutions of semilinear elliptic system.
- Published in:
- Advances in Nonlinear Analysis, 2017, v. 6, n. 3, p. 301, doi. 10.1515/anona-2015-0157
- By:
- Publication type:
- Article
Singular limit solutions for a 2-dimensional semilinear elliptic system of Liouville type.
- Published in:
- Advances in Nonlinear Analysis, 2016, v. 5, n. 4, p. 315, doi. 10.1515/anona-2015-0052
- By:
- Publication type:
- Article
Multiple solutions for a class of oscillatory discrete problems.
- Published in:
- Advances in Nonlinear Analysis, 2015, v. 4, n. 3, p. 221, doi. 10.1515/anona-2015-0027
- By:
- Publication type:
- Article
Saddle solutions for a class of systems of periodic and reversible semilinear elliptic equations.
- Published in:
- Networks & Heterogeneous Media, 2019, v. 14, n. 3, p. 567, doi. 10.3934/nhm.2019022
- By:
- Publication type:
- Article
STATIONARY SOLUTIONS AND ASYMPTOTIC BEHAVIOUR FOR A CHEMOTAXIS HYPERBOLIC MODEL ON A NETWORK.
- Published in:
- Networks & Heterogeneous Media, 2018, v. 13, n. 1, p. 47, doi. 10.3934/nhm.2018003
- By:
- Publication type:
- Article
ON THE OPTIMAL CONTROL FOR A SEMILINEAR EQUATION WITH COST DEPENDING ON THE FREE BOUNDARY.
- Published in:
- Networks & Heterogeneous Media, 2012, v. 7, n. 4, p. 605, doi. 10.3934/nhm.2012.7.605
- By:
- Publication type:
- Article
ON A CLASS OF REVERSIBLE ELLIPTIC SYSTEMS.
- Published in:
- Networks & Heterogeneous Media, 2012, v. 7, n. 4, p. 927, doi. 10.3934/nhm.2012.7.927
- By:
- Publication type:
- Article
Approximate controllability of semilinear neutral retarded systems.
- Published in:
- IMA Journal of Mathematical Control & Information, 2014, v. 31, n. 4, p. 465
- By:
- Publication type:
- Article
Uniform boundedness for finite Morse index solutions to supercritical semilinear elliptic equations.
- Published in:
- Communications on Pure & Applied Mathematics, 2024, v. 77, n. 1, p. 3, doi. 10.1002/cpa.22132
- By:
- Publication type:
- Article
Issue Information ‐ TOC.
- Published in:
- Communications on Pure & Applied Mathematics, 2024, v. 77, n. 1, p. 1, doi. 10.1002/cpa.22094
- Publication type:
- Article
Blowup Solutions to the Semilinear Wave Equation with a Stylized Pyramid as a Blowup Surface.
- Published in:
- Communications on Pure & Applied Mathematics, 2018, v. 71, n. 9, p. 1850, doi. 10.1002/cpa.21756
- By:
- Publication type:
- Article
A NOTE ON A SEMILINEAR EVOLUTION INCLUSION WITH NONLOCAL CONDITIONS.
- Published in:
- ROMAI Journal, 2017, v. 12, n. 2, p. 33
- By:
- Publication type:
- Article
On the Existence and Stability of Bounded Solutions for Abstract Dynamic Equations on Time Scales.
- Published in:
- International Journal of Differential Equations, 2023, p. 1, doi. 10.1155/2023/8489196
- By:
- Publication type:
- Article
ESTIMATES AND RIGIDITY FOR STABLE SOLUTIONS TO SOME NONLINEAR ELLIPTIC PROBLEMS.
- Published in:
- 2021
- By:
- Publication type:
- Abstract